# SDR YENA2022090200864

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N961JT
- Make and model: Airbus A321-231
- Aircraft serial: 06930
- Aircraft time: 27,426 hours, 5,357 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#624, LAX-JFK. 'CAPT & FO SMELLED AN ODOR DURING THE DESCENT AT APPROXIMATELY 5000; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A (A) ISOLATED FAULT TYPE 10 (A), 1C, PER TSM 05-50-00-810-085-B TSM 05-50-00-810-058D A/C OK FOR SERVICE. PERFORMED LEVEL A DECONTAMINATION AS PRECAUTIONARY PER AMM 21-00-00-615-802A NO FURTHER ODOR NOTICE.'
